Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stopped micronor. Had spotting for 3 days. Periods normal on next cycle. Am i pregnant or my cycles are messed?

Hello I m Wendy. Ok so I stopped taking micronor about a month ago after being on it for 7 months and I am now just over a week late and had a negative test 4-5 days ago. I did have some spotting for about 3 days but was unsure if it was due to being to rough . In addition I had cryosurgery about 2 months ago. My period was normal the next cycle. Was wondering if this was a possibility on being pregnant or is my cycle messed up from stopping my birth control . I am what you can say fertile mutrle for I have 6 kids and am only 28.
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Cryosurgery is usually done for some skin manifestations, if it is so it wont cause any complication with reproduction.
Micronor contains norethisterone is used as birth control or to regulate bleeding.
Usually stopping this can cause breakthrough bleeding.
It also sometimes cause irregularity in bleeding.
It will become normal usually in one or two months.
Since your UPT is negative there is possibly no question of pregnancy.
If irregularity continues you should consult your Gync for advice
Take care
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor